On asymptotic information integral inequalities
Asymptotical versions of Bayesian Cramer – Rao inequalities are discussed.
Збережено в:
Дата: | 2007 |
---|---|
Автор: | |
Формат: | Стаття |
Мова: | English |
Опубліковано: |
Інститут математики НАН України
2007
|
Онлайн доступ: | http://dspace.nbuv.gov.ua/handle/123456789/4498 |
Теги: |
Додати тег
Немає тегів, Будьте першим, хто поставить тег для цього запису!
|
Назва журналу: | Digital Library of Periodicals of National Academy of Sciences of Ukraine |
Цитувати: | On asymptotic information integral inequalities / A. Veretennikov // Theory of Stochastic Processes. — 2007. — Т. 13 (29), № 1-2. — С. 294-307. — Бібліогр.: 14 назв.— англ. |